Czechoslovak Mathematical Journal, Vol. 62, No. 4, pp. 901-917, 2012

Essential normality for certain finite linear combinations of linear-fractional composition operators on the Hardy space $H^2$

Mahsa Fatehi, Bahram Khani Robati

M. Fatehi, B. Khani Robati, Department of Mathematics, College of Sciences, Shirāz University, Shiraz 71454, Iran, e-mail:,

Abstract: In 1999 Nina Zorboska and in 2003 P. S. Bourdon, D. Levi, S. K. Narayan and J. H. Shapiro investigated the essentially normal composition operator $C_{\varphi}$, when $\varphi$ is a linear-fractional self-map of $\mathbb{D}$. In this paper first, we investigate the essential normality problem for the operator $T_wC_{\varphi}$ on the Hardy space $H^2$, where $w$ is a bounded measurable function on $\partial\mathbb{D}$ which is continuous at each point of $F(\varphi)$, $\varphi\in{\cal S}(2)$, and $T_w$ is the Toeplitz operator with symbol $w$. Then we use these results and characterize the essentially normal finite linear combinations of certain linear-fractional composition operators on $H^2$.

Keywords: Hardy spaces, essentially normal, composition operator, linear-fractional transformation

Classification (MSC 2010): 47B33

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]